Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

HELP
As the title says, I've been using differin since Wednesday (almost a week ago) and I've noticed my skin has become red, itchy and is peeling in the corner of my eyes. My doctor instructed me to not use differin in the eye area and so I followed his advice, however I've somehow managed to get the side effect of red blotches in the corners of my eyes. I tried to put a cetaphil moisturiser on them but it stings to put it on? If the moisturiser had a lot of chemicals in then I wouldn't be too surprised, but cetaphil is known for its very few ingredients. The redness is getting worse by the day. While the itchiness and stinging is something I can cope with, the redness isn't exactly desirable. :P Help/Advice appreciated!

Share this post


Link to post
Share on other sites

Update.... My eyes are still red and have aged about 10 years :( I hope to god the new wrinkles are just a layer of dead skin as a result of differin's skin renewal properties. Advice needed! 

Edited by Natsu

Share this post


Link to post
Share on other sites

Update.... After applying Vaseline around my eyes before I went to bed, I woke up to a lot of peeling and improved colour to my skin. A lot of the new wrinkles have disappeared and I only have a slightly exaggerated wrinkle from my normal eye-bag line which should hopefully improve. I'm guessing the Differin somehow got to my eyes when sleeping which may have been because I was only applying it 20 minutes before I went to bed leaving my skin with unabsorbed product. I'm now giving my skin an hour or two to absorb the product before I go to bed, plus before applying I'm putting Vaseline around sensitive areas (eyes, nostrils & nose crease, lips) to ensure there is a barrier to protect my skin. :) 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×